# SDR SWAA085615

- Difficulty date: October 19, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 40,734 hours, 33,504 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND STRINGER CLIP CORRODED AT BS 807, RBL 14.  REPAIRED CLIP PER SRM.
